# SDR CALA2014021090347

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 70,078 hours, 25,691 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING FUELING PANEL DOOR INBD LIGHT INOPERATIVE.  WIRING PULLED OUT OF LIGHT HOUSING.  EXPOSED CONDUCTOR WIRE TOWARDS WING AREA, THIS EXPOSED WIRING WAS AN UNAPPROVED REPAIR BY TWISTING THE WIRES TOGETHER WITH BLACK ELECTRICAL TAPE AS THE INSULATOR.  REMOVED PORTION OF INCORRECT REPAIRS.  INBD LIGHT ASSEMBLY MISSING GASKET FOR LENS,   RTV TAPE USED IN PLACE OF CORRECT GASKET.  NEED TO REPAIR WIRING IAW SWPM & CONFIRM CORRECT HOOK UPS.
